# SDR FDEA2018102963021

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 65,582 hours, 22,666 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: A25461104
- Part serial: W1319
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

PDIS 745 32-43 0679 26OCT18 PIT OPEN U LOGPAGES:2946613 ON INTIAL TAXI BRAKES DID NOT WORK IN NORM ON. SWITCHED TO ALTN. ON AND STOPPED AIRPLANE. FACT 26OCT18 23:59 PIT REMOVED AND REPLACED AUTOMATIC SELECTOR AND ASSOCIATED THROTTLE VALVE PER M/M 32-42-13-04, LEAK AND OPS CHECKED GOOD. ENGINE RUN AND TAXI PERFORMED WITH NO FAULTS PER JRH. NOTE: THROTTLE VALVE PARTS TAG 53014 P/N A25312-1, S/N U343 (ON PART) P/N A25312-1, S/N U420 (OFF PART), NEEDED TO BE MANUALLY INPUT IN WORKBENCH. ITEM CLEARED.
